Олександр Миколайович Шарковський (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (12))

translit Transliteration



Oleksandr Mykolay̆ovych Sharkovskyy̆


Download publication will be available after 01/01/2025 р., in 262 days

Cite:
(2022). Oleksandr Mykolay̆ovych Sharkovskyy̆. Ukrainian Mathematical Journal, 74 (12), 1719-1722 http://jnas.nbuv.gov.ua/article/UJRN-0001381624 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна